Allergan (Costa Rica) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-354 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-06714.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: "rupture" and "intracapsular appearance concerning for possible rupture".
Event or Problem Description
Patient reported "rupture", "hip and joint pain" (considered not device related), and "exchange from textured to smooth breast implants due to the patient¿s concern of the device".Later, healthcare professional reported "rupture" and "removal from textured to smooth due to the concerns of the product".Healthcare professional then reported "intracapsular appearance concerning for possible rupture".This record is for the left side.Device remains implanted.